# SDR FDEA201801120094

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 55,927 hours, 19,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM WITH SLIDE ARMED. CLEANED AND LUBRICATED GIRT BAR PER MM 12-21-18-3. OPS CHECK GOOD.
